# SDR SWIA971374

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Timer
- Part number: 16321
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INLET FAILED 3 TIMES.  RESET PER QRH AND AFTER 5 SECONDS KEPT ON FAILING.  RETURNED TO FAT.  REPLACED LEFT ENGINE INLET DEICE TIMER IAW MM 30-60-01, OPS CHECKS GOOD.
